MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000302
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use the machine cannot be started.The battery cannot be charged.After check, the battery is damaged and needs to be replaced.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No iabp part or recorder strip was returned to teleflex chelmsford for investigation.A device history record review was conducted for the serial number/lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The risk is acceptable.The reported issue cannot be confirmed because the sample was not returned for investigation to teleflex chelmsford.The complaint will be monitored for any developing trends.The reported complaint of the battery is damaged cannot be confirmed.No part was returned to teleflex chelmsford for investigation.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15673912
Report Number3010532612-2022-00448
Device Sequence Number6496822
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000302
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown